# SDR DALA1226063121

- Difficulty date: April 20, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 5,204 hours, 2,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UTILITY FLOOR SUPPORT +Y1292 HAS CORROSION AT FR 20.  BLENDED AREA IAW A319 SRM 51-74-00.  CHECKED LIMITS L=1.5"W=1.5"D=.019" FOUND TO BE OUTOF LIMITS IAW A319 SRM 53-00-15.  REMOVED AND REPLACED FLOOR SUPPORT IAW A319 SRM 51-42-11.
